Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The boundary of the range of a vector measure


Author: Volker Baumann
Journal: Proc. Amer. Math. Soc. 17 (1966), 865-867
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0196031-X
MathSciNet review: 0196031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Borges, Randpunkte des Wertbereichs allgemeiner Vektormasse ohne Sprünge, Arch. Math. 16 (1965), 208-213. MR 0180644 (31:4875)
  • [2] P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421. MR 0024963 (9:574h)
  • [3] -, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] A. Liapounoff, Sur les fonctions-vecteurs complètement additives. Bull. Acad. Sci. URSS Sér. Math. 4 (1940), 465-478. MR 0004080 (2:315e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196031-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society